MathSciNet Relay Station
MathSciNet bibliographic data
MR1726680 22E30 (33C15)
Ishikawa, Yoshi-hiro The generalized Whittaker functions for ${\rm SU}(2,1)$ and the Fourier expansion of automorphic forms. J. Math. Sci. Univ. Tokyo 6 (1999), no. 3, 477–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement